# SDR DALA2016102707758

- Difficulty date: August 13, 2015
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 41,435 hours, 18,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PAX DOOR, CORROSION EMINATING FROM DRAIN HOLES OF DOOR SILL.   REPAIRED IAW ER/A 537894-14 REV ORIGINAL.
